New Zero Sugar, Great Coke Taste New Zero Sugar, Great Coke Taste

Trolley

Log in or Register to start shopping

 

Lemsip All In One Cold & Flu Caps

Lemsip All In One Cold & Flu Caps

8s x 6 x 1

Product:All in 1 Cold & Flu Capsules
RSP:£3.49
POR:31.29%
Pack Size:8s
Pack Quantity:8 x Capsules
Product Code:796383
VAT Code:Standard
Brand:Lemsip
Product Category:Grocery > Medicines > Cold Remedies
5000158067103
  • For chesty coughs, sore throat, blocked nose, head & body aches, fever
  • Contains Paracetamol

 

Additional Pack Information

Lemsip and the Sword symbol are trade marks

 

Product Marketing

Phenylephrine Hydrochloride, Paracetamol, Guaifenesin

For symptomatic relief of colds and flu including chesty coughs.

Ingredients (per capsule): Paracetamol 500mg, Action: Analgesic & antipyretic, Relief of... Headache, sore throat, fever, body aches & pains
Ingredients (per capsule): Phenylephrine HCI 6.1 mg, Action: Decongestant, Relief of... Blocked nose
Ingredients (per capsule): Guaifenesin 100mg, Action: Expectorant, Relief of... Chesty Cough

Ingredients

Ingredients (per capsule): Paracetamol 500mg, Phenylephrine HCl 6.1mg, Guaifenesin 100mg

 

Additional Information

  • Pack Type: Box

 

Preparation and Usage

Directions
How to take: For oral use. Lemsip Max All in One Cold & Flu Capsules should be swallowed whole with water. Do not chew.
How much to take: Adults and children over 16: Two capsules to be taken every 4-6 hours.
Do not exceed 8 capsules in a total of 24 hours. Children 12-15 years: One capsule to be taken every 4-6 hours. Do not exceed 4 capsules in 24 hours. Not to be taken by under 12 years olds.

Storage

Do not store above 25°C.

Max Temp °C: 25

 

Safety

Do not take more medicine than the label tells you to.

Warnings
Please read the enclosed leaflet before taking the product.
You should ask your pharmacist before taking this product if you are pregnant.

Contains Paracetamol. Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.

Keep out of the reach and sight of children. If symptoms persist consult your doctor.
Do not take if: allergic to any ingredient, if you have a serious heart condition, high blood pressure, overactive thyroid or you are taking or have taken MAOI medicine within 14 days.

 

Manufacturer's Address

MA Holder/Manufacturer:
Reckitt Benckiser Healthcare (UK) Limited,
Hull,
HU8 7DS.

 

 

Recommended for you

 

The image and product information have been prepared for illustration and information purposes only and may differ from that shown. Whilst Bestway/Batleys use reasonable endeavors to ensure that the product information presented is accurate and up to date it does not accept any liability for any information which may not be accurate, it is not a substitute for reading the product packaging or label prior to use. You should note that products and their ingredients are subject to change. If you do require precise ingredients or nutritional information you should consult the manufacturer, whose contact details will appear on the packaging or label. Where there is a link to a third party's website for further information on the product, please note that Bestway/Batleys have no control over and no liability for the contents of that website. Bestway/Batleys accept no liability or responsibility whatsoever for any other web sites which may be accessed through the Bestway/Batleys websites. Bestway and Batleys are reliant upon third parties for much of the information provided and reserve the right to change data, references and product specifications at any time. This data is supplied for personal use only. It may not be reproduced in any way whatsoever without Bestways/Batleys prior consent, nor without due acknowledgement.

Welcome!

In order to show you the product range available at your local depot, please enter your postcode:

Just show me the default range »

Existing Customers

Please log in »